# SDR O2GA2020091025101

- Difficulty date: August 20, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 13,423 hours, 9,602 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shimmy Dampener
- Part number: 554300112
- Part serial: 7858
- Condition: Damaged
- Location: Nlg
- Part time: 13,423 hours, 9,602 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF THE LANDING GEAR RED UNLOCK LIGHT REMAINED ILLUMINATED, THE HYDRAULIC LIGHT WAS ILLUMINATED, AND THE STAB MIS-COMPARE LIGHT WAS ALSO ILLUMINATED.  AFM CHECKLIST WAS FOLLOWED, EMERGENCY WAS DECLARED, AND DIVERSION WAS MADE TO AN ALTERNATE AIRPORT.  LANDING WAS UNEVENTFUL.  THE AIRCRAFT WAS FERRIED FOR GEAR MAINTENANCE.  THE NLG WAS REPAIRED AND THE SHIMMY DAMPENER WAS REPLACED.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
